Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Fourier-Mukai partners of elliptic ruled surfaces


Author: Hokuto Uehara
Journal: Proc. Amer. Math. Soc. 145 (2017), 3221-3232
MSC (2010): Primary 14J27, 14F05, 18E30
DOI: https://doi.org/10.1090/proc/13471
Published electronically: February 10, 2017
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We study Fourier-Mukai partners of elliptic ruled surfaces. We also describe the autoequivalence group of the derived categories of ruled surfaces with an elliptic fibration, by using another work of the author.


References [Enhancements On Off] (What's this?)

  • [BO95] A.I. Bondal and D.O. Orlov, Semiorthogonal decomposition for algebraic varieties, alg-geom 9712029.
  • [BHPV] Wolf P. Barth, Klaus Hulek, Chris A. M. Peters, and Antonius Van de Ven, Compact complex surfaces, 2nd ed., Ergebnisse der Mathematik und ihrer Grenzgebiete. 3. Folge. A Series of Modern Surveys in Mathematics [Results in Mathematics and Related Areas. 3rd Series. A Series of Modern Surveys in Mathematics], vol. 4, Springer-Verlag, Berlin, 2004. MR 2030225
  • [Br98] Tom Bridgeland, Fourier-Mukai transforms for elliptic surfaces, J. Reine Angew. Math. 498 (1998), 115-133. MR 1629929, https://doi.org/10.1515/crll.1998.046
  • [BM01] Tom Bridgeland and Antony Maciocia, Complex surfaces with equivalent derived categories, Math. Z. 236 (2001), no. 4, 677-697. MR 1827500, https://doi.org/10.1007/PL00004847
  • [Ha77] Robin Hartshorne, Algebraic geometry, Springer-Verlag, New York-Heidelberg, 1977. Graduate Texts in Mathematics, No. 52. MR 0463157
  • [KU85] Toshiyuki Katsura and Kenji Ueno, On elliptic surfaces in characteristic $ p$, Math. Ann. 272 (1985), no. 3, 291-330. MR 799664, https://doi.org/10.1007/BF01455561
  • [Ka02] Yujiro Kawamata, $ D$-equivalence and $ K$-equivalence, J. Differential Geom. 61 (2002), no. 1, 147-171. MR 1949787
  • [Ma71] Masaki Maruyama, On automorphism groups of ruled surfaces, J. Math. Kyoto Univ. 11 (1971), 89-112. MR 0280493
  • [Or97] D. O. Orlov, Equivalences of derived categories and $ K3$ surfaces, J. Math. Sci. (New York) 84 (1997), no. 5, 1361-1381. Algebraic geometry, 7. MR 1465519, https://doi.org/10.1007/BF02399195
  • [To11] T. Togashi, Daen fibration wo motsu seihyousuu no sensiki kyokumen ni tsuite (in Japanese), Master's Thesis, Tokyo Metropolitan University, (2011).
  • [Ue04] Hokuto Uehara, An example of Fourier-Mukai partners of minimal elliptic surfaces, Math. Res. Lett. 11 (2004), no. 2-3, 371-375. MR 2067481, https://doi.org/10.4310/MRL.2004.v11.n3.a9
  • [Ue11] Hokuto Uehara, A counterexample of the birational Torelli problem via Fourier-Mukai transforms, J. Algebraic Geom. 21 (2012), no. 1, 77-96. MR 2846680, https://doi.org/10.1090/S1056-3911-2011-00551-1
  • [Ue16] H. Uehara, Autoequivalences of derived categories of elliptic surfaces with non-zero Kodaira dimension, Algebraic Geometry 2 (5) (2016), 543-577, DOI 10.14231/AG-2016-025
  • [Ue] H. Uehara, A trichotomy for the autoequivalence groups on smooth projective surfaces (in preparation).

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 14J27, 14F05, 18E30

Retrieve articles in all journals with MSC (2010): 14J27, 14F05, 18E30


Additional Information

Hokuto Uehara
Affiliation: Department of Mathematics and Information Sciences, Tokyo Metropolitan University, 1-1 Minamiohsawa, Hachioji-shi, Tokyo, 192-0397, Japan
Email: hokuto@tmu.ac.jp

DOI: https://doi.org/10.1090/proc/13471
Received by editor(s): March 10, 2016
Received by editor(s) in revised form: August 29, 2016
Published electronically: February 10, 2017
Additional Notes: The author was supported by the Grants-in-Aid for Scientific Research (No.23340011).
Communicated by: Lev Borisov
Article copyright: © Copyright 2017 American Mathematical Society

American Mathematical Society